MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the evaluation of the device, the arjo service technician found that the side rail did not stay in the locked position due to some liquid that entered the side rail locking mechanism.The facility staff said that this liquid looked like feeding tube medication.This caused the side rail pin to not slide out.The instruction how to lock the side rail is described in the enterprise 9000x instruction for use (746-591-en_13).There is a warning included: "make sure the locking mechanism is securely engaged when the side rails are raised." operation of the side rails should be checked daily, if the result of the test is unsatisfactory, the customer should contact arjo or approved service agent.From the above it seems that the side rail was malfunctioned.The side rail pin which allows to lock the side rail was stuck due to feeding tube medication which got into locking mechanism.When the patient leaned on the side rail, it opened.Arjo device failed to meet its performance specification since the side rail failed to stay in upright position, resulting in patient's fall.The device was used for a patient treatment when the failure occurred.This complaint is deemed reportable due to alleged patient's fall from the bed.
 
Event or Problem Description
Arjo was notified of an event involving an enterprise 9000x bed.It was reported that a patient leaned up against the bed siderail and that the latching mechanism failed.The patient fell out of bed onto the floor.No injuries were reported.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key19565544
Report Number3007420694-2024-00155
Device Sequence Number6948639
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190321
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown